# SDR DHL2007803543

- Difficulty date: June 10, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 83,934 hours, 31,028 cycles
- Engine: Ge CFM562C1
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Worn
- Location: Nacelle
- Part time: 83,934 hours, 31,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG T/R FIXED STRUCTURE AND FWD FRAME WORN STA YN 202.000 AT 5 O'CLOCK POS (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3- DATED 06-08-07, DWG NR AD42-78-110 REV IR DATED 05-30-07.  REMOVED FASTENERS IAW SRM 51-1-21.  CUT OUT DAMAGED SECTION AND FABRICATED FRAME SEGMENT (AL6061T6 0.071") IAW DWG AD42-78-110.  INSTALLED FRAME SEGMENT IAW DWG AD42-78-110 REV IR, SRM 51-1-11, SRM 51-1-21, SRM 51-3-0, SRM 51-3-1 (TORQUE).
